maximilianbianco at gmail.com
Wed Mar 5 21:08:19 UTC 2008
On Wed, Mar 5, 2008 at 4:00 PM, Steven Stern <subscribed-lists at sterndata.com>
> max bianco wrote:
> > I had previously installed and removed the ati driver (from livna)
> > because it was causing some distortion on my desktop. I did not have
> > time to deal with the problem then so its been on the back burner for
> > awhile now. Just yesterday i reinstalled but nothing appears to have
> > changed. The difference is now I would like/ want to use 3d
> > acceleration. The distortion appears on the bottom of the desktop. The
> > top of my screen is reappearing over the bottom 2 or 3 inches of the
> > screen. The computer remains usable but some programs are affected more
> > than others by this phenomenon. Obviously I would like the distortion to
> > go away. I haven't seen this issue using the livna drivers with other
> > Fedora boxes but those have different video cards than this one.
> > My video card is an ATI Radeon X1800 256MB. Is there some modification
> > that can be made to xorg.conf that will fix this? Has anyone seen this
> > problem? can anyone point me to a solution? I am in the process of
> > researching a solution using google, bugzilla, and this list. Any and
> > all responses welcome.
> > Max
> Have you tried the latest drivers directly from ATI?
No i had not but i am going to. The livna driver is just the ATI driver
repackaged isn't it? I didn't think there was a substantial difference
between the two.
-------------- next part --------------
An HTML attachment was scrubbed...
More information about the users